# SDR SWIA200312690

- Difficulty date: December 13, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft serial: 120199
- Aircraft time: 23,506 hours, 30,888 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Damaged
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

A/P FAILED DURING FLIGHT.  A/P FAIL ON MAP AND MASTER WARNING.  FOLLOWED QRH.  A/P WOULD NOT TRANSFER.  REPAIRED WIRE ON CAPTAIN'S TRANSFER SWITCH IAW 22-10-11.  OPS CHECKS GOOD.
